ON DEFORMATIONS OF GENERALIZED CALABI–YAU AND GENERALIZED SU(n)-STRUCTURES
Access this Article
Search this Article
In this paper we will introduce the new notion of generalized geometric structures defined by systems of closed differential forms. From a cohomological point of view, we develop a unified approach to deformation problems and establish a criterion for unobstructed deformations of the generalized geometric structures. We construct the moduli spaces of the structures with the action of d-closed b-fields and show that the period map of the moduli space is locally injective under the certain cohomological condition (the local Torelli type theorem). We apply our approach to generalized Calabi–Yau structures and generalized SU(n)-structures and obtain unobstructed deformations of generalized Calabi–Yau structures if the dd^J -property is satisfied. We also have unobstructed deformations of generalized SU(n)-structures and show that the period map of the moduli space of generalized SU(n)-structures is locally injective.
- Osaka Journal of Mathematics
Osaka Journal of Mathematics 49(3), 795-832, 2012-09
Osaka University and Osaka City University, Departments of Mathematics